MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TUBING SET, IRRIGATION, FC

KARL STORZ SE & CO. KG TUBING SET, IRRIGATION, FC
Model Number 031524-10
Medical Device Problem Codes Leak/Splash (1354); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.Internal karl storz reference number: (b)(4).
 
Event or Problem Description
It was reported that two used cassette hose sets from two different batches were leaking at the pressure diaphragm after insertion into the endomat select up210 pump.The rinsing fluid escaped via the defective membrane after the pump was started up and flooded the equipment trailer with the equipment underneath.No harm to patient, user or third reported.
 
Additional Manufacturer Narrative
As the device in question was not returned by the customer, a physical investigation of the product itself could not be performed.However, the available information has been reviewed.The investigation was completed on 2024-05-28.The device product history records (dhr) have been checked for the available lot number and found to be according to the specification, valid at the time of production.Based on the available information, the failure description and similar complaints, most likely the root cause is assembling error, mechanical damaged membranes during setup or leaking tubing joint near the membranes.There is no indication for a material-, manufacturing- or design-related failure.The root cause of the reported issue can most likely be traced back to a usage-related failure internal karl storz reference number: (b)(4).
 
Additional Manufacturer Narrative
Correction is made in dection b1 and h1 to change the severity of the event from an adverse event to a malfunction.No harm to patient, user or is third reported.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TUBING SET, IRRIGATION, FC
Common Device Name
TUBING SET
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key18960720
Report Number9610617-2024-00078
Device Sequence Number7348979
Product Code OCX
UDI-Device Identifier04048438006337
UDI-Public4048438006337
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031524-10
Device Catalogue Number031524-10
Device Lot Number32335143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer05/28/2024
01/23/2025
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date06/03/2024
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown